# SDR 97FDEA00235

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Detector
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PEN - AFTER T/O GEAR WOULD NOT RETRACT.  NO ECAM MESSAGE.  CONSULTED RED TABS.  NO REFERENCE AVAILABLE, RETURNED TO PEN.  LANDING OK, AFTER ROLLOUT, NO NOSE WHEEL CONTROL.  A/C TOWED TO GATE. TIGHTENED CONNECTOR AT C/B 2 GB.  REMOVED AND REPLACED PROX DETECTOR UNIT IAW.  A310 M/M 32-31-71.  PERFORMED OPS CK OF NOSE STEERING.  OPS CHECK OK.
